# SDR AALA201804039002

- Difficulty date: March 10, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT FRAME 16,  LOWER INBOARD HOLE AT LEVEL OF DOOR STOP FIITING NR 7 ON UPPER FUSELAGE. REPLACED THE FITTING IAW 51-72-11 AND DRAWING D53112300.
